DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Bulletin of Faculty of Education, Nagasaki University. Natural science > No. 66 >

Optimal L^p Estimates for the ∂^^- Equation on Real Ellipsoids


File Description SizeFormat
KJ00000045832.pdf190.43 kBAdobe PDFView/Open

Title: Optimal L^p Estimates for the ∂^^- Equation on Real Ellipsoids
Authors: Adachi, Kenzo
Issue Date: 27-Mar-2002
Citation: 長崎大学教育学部紀要. 自然科学. vol.66, p.5-9; 2002
Abstract: Let D be a real ellipsoid in C^n. In this paper we give optimal L^p estimates for solutions of the ∂^^--problem on D.
URI: http://hdl.handle.net/10069/6103
ISSN: 13451359
Type: Departmental Bulletin Paper
Appears in Collections:No. 66

Citable URI : http://hdl.handle.net/10069/6103

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace